RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nguyen, Le Anh

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:61
Abstract pages:338
Full texts:143

http://www.mathnet.ru/eng/person41667
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1984
1. Nguyen Le Anh, “Vietoris-Begle theorem”, Mat. Zametki, 35:6 (1984),  847–854  mathnet  mathscinet  zmath; Math. Notes, 35:6 (1984), 444–447  isi
1983
2. Nguyen Le Anh, “Generalized homotopy axiom”, Mat. Zametki, 33:1 (1983),  117–130  mathnet  mathscinet  zmath; Math. Notes, 33:1 (1983), 58–64  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020